# SDR VNAA202402280001

- Difficulty date: January 4, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611346
- Condition: Scratched
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCH ON EXTERNAL REAR FUSELAGE SKIN AREA BTW FS985.00 - FS1000.00 AND STGR 14 - STGR 16.  FUSELAGE SKIN AREA BTW FS985.00 - FS1000.00 AND STGR 14 - STGR 16 WAS REPAIRED PER REO 690-53-61-1346 REV - -
